# SDR SWAA2024120554066

- Difficulty date: October 28, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2024-680118<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:B23399190;DUE DATE:04-MAR-25;[02] EQUIPMENT P/N XRP-3000; S/N 1753759; DUE DATE 07-DEC-24 WAS USED ON STEP 4;[03] REPAIRED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED.
